# SDR 03219406

- Difficulty date: August 7, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N406FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3156
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321473
- Part serial: 2700
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION THE NR 7 EMERGENCY BATTERY WAS DISCOVERED INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
